MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left circumflex artery.A 2.25 x 28 synergy drug-eluting stent was advanced for treatment.However, the stent came off the catheter and was crushed against the wall of the proximal circumflex artery.An attempt was made to remove the dislodged stent using the small 1.5 balloon but failed to retrieved due to the angulation into the circumflex.Since there was already a stent deployed in the proximal stent and the distal end of the dislodged stent was stuck in the side cell of that stent as it entered into the side branch, it was decided to leave the stent and compress it into the wall of the vessel.The procedure was completed with no patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left circumflex artery.A 2.25 x 28 synergy drug-eluting stent was advanced for treatment.However, the stent came off the catheter and was crushed against the wall of the proximal circumflex artery.An attempt was made to remove the dislodged stent using the small 1.5 balloon but failed to retrieved due to the angulation into the circumflex.Since there was already a stent deployed in the proximal stent and the distal end of the dislodged stent was stuck in the side cell of that stent as it entered into the side branch, it was decided to leave the stent and compress it into the wall of the vessel.The procedure was completed with no patient complications reported.It was further reported that the target lesion had 80% stenosis, was located in the moderately tortuous and mildly calcified vessel with 80-90 degrees bend.Pre-dilatation was performed.Stent struts became wedged when passing through side cells of previous stent as physician's assessment on the cause of the stent dislodgement.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11156591
Report Number2134265-2020-18778
Device Sequence Number2590205
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023463571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR